Ospamox Dysphagia Side Effect Reports
The following Ospamox Dysphagia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dysphagia, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
This Dysphagia side effect was reported by a health professional from CZ. A 55-year-old female patient (weight:NA) experienced the following symptoms/conditions: bronchopneumonia. The patient was prescribed Ospamox (dosage: 1 G, Daily), which was started on Jan 20, 2013. Concurrently used drugs:
Ospamox Dysphagia Causes and Reviews
If you have a swallowing disorder, you may have difficulty or pain when swallowing. Some people cannot swallow at all. Others may have trouble swallowing liquids, foods, or saliva. This makes it hard to eat. Often, it can be difficult to take in enough calories and fluids to nourish your body.
Anyone can have a swallowing disorder, but it is more likely in the elderly. It often happens because of other conditions, including
- Nervous system disorders, such as Parkinson's disease and cerebral palsy
- Problems with your esophagus, including GERD (gastroesophageal reflux disease)
- Head or spinal cord injury
- Cancer of the head, neck, or esophagus
Medicines can help some people, while others may need surgery. Swallowing treatment with a speech-language pathologist can help. You may find it helpful to change your diet or hold your head or neck in a certain way when you eat. In very serious cases, people may need feeding tubes.
NIH: National Institute on Deafness and Other Communication Disorders
Ospamox Dysphagia Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|